# SDR DALA2020032502035

- Difficulty date: March 21, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 61,655 hours, 20,148 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5802 CORROSION WAS FOUND ON HOLES NBR 2,4,5,8,9 & 10 AT RH WING DRAG FITTING (MOT 2). CORRECTIVE SECTION I WAS PERFORMED ON HOLES NBR 2,4,5,8,9 & 10 AT RH WING DRAG FITTING (MOT 2). PER ETI-57-20-046 REV 8 AND ER/A 586294-14 REV. ORIGINAL. (1536101)
